# SDR FDEA201106162296

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735000401300
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR ABOVE PYLON HYD LINE JAM NUT, LOOSE.  REWORKED OVERSIZE HOLE IAW E-5720-145615.  REWORKED AND INSTALLED NEW SUPPORT BRACKET BUSHING. REPAIRED HOLE IN BOTTOM WING SKIN IAW EA 6-5720-145615, NDT NR 2 PYLON SKIN AND HOLES FOR CRACKS-NO CRACK FOUND, RT WING AFT SPAR, PYLON.
